U.S. doctors online nowAsk doctors free
United Kingdom
A 22-year-old female asked:

i think i have thrush after taking antibiotics for a kidney infection. my vagina is very red swollen and sore . anything i can do to ease the pain?

2 doctor answers5 doctors weighed in
Dr. Michael Tomeo
Dermatology 38 years experience
Treat Yeast : There are available otc vaginal anti-yeast products follow instructions and that tx should help.
Dr. Ronald Achong
Oral and Maxillofacial Surgery 18 years experience
Diflucan (fluconazole) pill: You probably have a fungal infection. If this is what you have then a single pill of Diflucan (fluconazole) is all that is needed. Consult with you md please.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 13, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.